# SDR DALA1011435521

- Difficulty date: May 27, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 75,451 hours, 31,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, F/A'S REPORTED EMERGENCY LIGHTS FWD OF DOOR 3 FLICKERING ON AND OFF.  MX COULD NOT DUPLICATE AND CHANGED THE POWER SUPPLY. OPS CHECK WAS GOOD.
